# SDR 2012FA0000832

- Difficulty date: December 23, 2012
- Submitted: December 23, 2012
- Operation: General aviation
- Aircraft: N1897Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0297
- Aircraft time: 4,628 hours
- Engine: Lyc IO360A1B6
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Saturated
- Location: Wing
- Part time: 4,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RIB TRAPS WATER IN WET WING FUEL BAY.
